# SDR DXTA2017073106431

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 9,383 hours, 7,527 cycles
- Engine: Pwa PW535A
- Engine time: 9,371 hours, 7,517 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, RIGHT ITT WENT TO APPROXIMATELY 740 DEGREES FOR ABOUT 2 SECONDS SOON AFTER LIFT OFF. IMMEDIATELY REDUCED THRUST ON RIGHT ENGINE AND ITT RETURNED TO NORMAL.
